Overmethylation? Methylfolate side effects

prioris

Senior Member
Messages
622
Likes
462
My GP gave me Valium and Zopiclone because I was in a highly stressed and anxious state and could not sleep at all. I’ve been on AIP before but lost too much weight.
Is this reaction ever likely to end now or am I seriously screwed up? Is this a time thing way I wait or do I need to intervene here? I don’t know whether to seek out a practitioner or wait this out.
It feels like it all comes and goes. Wednesday night again I thought I was fine.... Thursday evening again set off.
your going down the pharmaceutical path ... that will just make it more impossible to solve your problem ... one purpose of the AIP is finding out if something in your diet is causing the problem ... you go on it for 30 days and see if anything has improved ... your going to have to reexamine your approach to the problem
 
Messages
45
Likes
13
the first step is getting to sleep ... that's first step in healing ... so you don't have sleep problems anymore i assume

taking thyroid medicine throws a monkey wrench into everything
your objective should be to ween yourself off them ... you should look into autoimmune diet

something you should look into ... she has helped many people come off their thyroid medicine ... see her books

facebook ... Welcome to The Myers Way® Community! This is a group to SUPPORT, EMPOWER, and MOTIVATE you as you overcome autoimmune disease, Hashimoto's, Graves, thyroid conditions, Candida overgrowth, gut issues, and other chronic health concerns. I'm Amy Myers MD, the New York Times bestselling author of The Autoimmune Solution and The Thyroid Connection.
My GP gave me Valium and Zopiclone because I was in a highly stressed and anxious state and could not sleep at all. I’ve been on AIP before but lost too much weight.
Is this reaction ever likely to end now or am I seriously screwed up? Is this a time thing way I wait or do I need to intervene here? I don’t know whether to seek out a practitioner or wait this out.
It feels like it all comes and goes. Wednesday night again I thought I was fine.... Thursday evening again set off
your going down the pharmaceutical path ... that will just make it more impossible to solve your problem ... one purpose of the AIP is finding out if something in your diet is causing the problem ... you go on it for 30 days and see if anything has improved ... your going to have to reexamine your approach to the problem
yes I really didn’t want to :( I’ve never taken pharma drugs before. But nothing would calm me. I was honestly not that bad before I took this stupid supplement and now I have no idea what to do. This has all been a direct result of the folate.
 
Messages
45
Likes
13
your going down the pharmaceutical path ... that will just make it more impossible to solve your problem ... one purpose of the AIP is finding out if something in your diet is causing the problem ... you go on it for 30 days and see if anything has improved ... your going to have to reexamine your approach to the problem
When I did AIP before I had no noticeable issues with food at all I just lost weight. I removed gluten as that was a problem and that was it. I now feel like I’m in a massive hole after taking this folate I never had so many problems.
 
Messages
45
Likes
13
Taking nothing else and thinking the mag would be a safer alternative to the script drugs as it’s pretty gentle and should help sleep nope I’m even worse now. I give up I’m not getting fixed. Big big hole where everything just gets worse. Anyone reading this please don’t take methylfolate unless your practitioner really knows what they are doing. I’ve been effectively poisoned.
 

prioris

Senior Member
Messages
622
Likes
462
besides anxiety i don't know what you have ... what happen to you is rare

it makes no sense why you can't take the magnesium threonate ...

any folate you took should have run it's course

Methylfolate Side Effects:
irritability
insomnia
sore muscles
achy joints
acne
rash
severe anxiety
palpitations
nausea
headaches
migraines
 
Messages
45
Likes
13
besides anxiety i don't know what you have ... what happen to you is rare

it makes no sense why you can't take the magnesium threonate ...

any folate you took should have run it's course

Methylfolate Side Effects:
irritability
insomnia
sore muscles
achy joints
acne
rash
severe anxiety
palpitations
nausea
headaches
migraines
I’ve read of people permanently worse off after taking folate and this sounds like me now. It seemed to give me increased anxiety which I thought was over on Wednesday but now I’m burning up with stomach pain. Perhaps something else is happening to me at the same time. I can’t figure it out.
 
Messages
45
Likes
13
Unfortunately I am still worse off after this incident. I cannot work at present and barely move.
I struggle to sleep, still get overstimulated, had a reactivation of UTI, feel ocd/adhd type symptoms. I had several seizures - I think as my brain was so stimulated. These have now stopped. I’m struggling with my digestion and have some muscle and joint pains on and off. I think it will take time and possibly assistance from a functional doc to really help me here - if indeed I even can be helped and recover from this.
Unfortunately I fear this incident has ruined my life. I urge major caution to anyone reading this.
 

prioris

Senior Member
Messages
622
Likes
462
DHA will help AHDH ... i'd recommend a verisorb water soluble form called DHA Omega3 Ultra
Mannose or Proancythins will help UTI
I'd research anxiety subject deeper
 
Messages
45
Likes
13
It’s more all the physical devastation this has left that is messing me up unfortunately. I now have so many more problems than before. I had stabilised my gut, thyroid and bladder before all this. It’s like something nasty has been stirred around or it’s created devastation amongst things that weren’t perfect but were balanced.
Booked in with a functional doc tomorrow but I don’t see a way out.
 
Messages
45
Likes
13
Well I have a few more answers.
Seems like I likely crashed my serotonin levels. I’m still reacting to food with high folate levels. I have to avoid it. No idea if this will wear off gradually... eventually. Seems I was ok that Wednesday again and I inadvertently set it off again by eating something with folic acid in - it’s mixing the two together that’s caused me issues. Last reaction 13 days this time it’s been 15 days :(